# SDR SWAA2021082307242

- Difficulty date: July 14, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 65,799 hours, 29,601 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Bs 827 S15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON FUSELAGE AT BS 827 +12; 1.75' ABOVE STR 15L. DENT MEASURES 3.25'L X 2.0'W X .065'D. W/Y=30.8. ; 2021-325836 / [01] TOOL USED P/N: NORTEC 500D; S/N: N500X1693P030456; DUE DATE: 30 NOV 21.; [02] TOOL USED: PN: MIZ-21C ; SN: 769680; DUE DATE: 26-FEB-22; [03] PERFORMED PERMANENT REPAIR ON FUSELAGE AT BS 827 +12; 1.75' ABOVE STR 15L IAW EA# 21-153-02158 AND EA # 21-153-02158-WIP1 . THIS REPAIR IS CATEGORY A AND NOT RE-INSPECTION REQUIRED; [04] PERFORMED PERMANENT REPAIR ON FUSELAGE AT BS 827 +12; 1.75' ABOVE STR 15L IAW EA# 21-153-02158 AND EA # 21-153-02158-WIP1 . THIS REPAIR IS CATEGORY A AND NOT RE-INSPECTION REQUIRED
